# SDR USAA020221

- Difficulty date: June 3, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TRACK CORRODED 2 INCHES BY .5 INCH, RIGHT INBOARD FLOOR TRACK AND FLANGE AT STATION 360.  REPLACED FLOOR TRACK (APPROX 20 INCHES) PER SRM 53-00-52, REPAIR NR 1, FIG 202.  CORROSION LEVEL 1, TASK NR C53500-C.  (M)
